Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Meniere's disease, vertigo, vomits, hearing problem, using hearing aid

Respected sir, I am Patnaik and 40 years old. I am suffering from MENIORS Disease from past 15 years. First I suffered vertigo and vomtings. Present i have been suffering knows from ears. and left ear 90% deaf and right ear also hearing loss . and i unable to identified sounds particular place. sir, Doctors suggested there is now medicine from qure. sir i have faced lot of problems in my working area. present i am using hearing aid . please suggest for my developed hearing through any medicine and any others.... Thanking you sir, KSRKA PATNAIK, 0000, ANDHRA PRADESH. INDIA. Mail: YYYY@YYYY
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hi welcome to health care magic forum,

Meniere's disease is a inner ear disease .

It causes vertigo , sound or ringing in ears and loss of hearing .

There are few newer drugs in market which may reduce your symptoms.

Some surgical intervention is also available called sac decompression surgery.

Hearing aid if not working than you can see an audiologist for upgradation of your aids.

Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor